# SDR UPS06M48253

- Difficulty date: August 15, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FROM STA 1911 TO STA 2007, LT MOST O/B SEAT TRACK FLANGE AREAS AND SEAT TRACK CROWN AREAS FOUND CORRODED SEAT TRACK AT STA 1831 - 2007 LBL107.25 ATTACH PARTS AND TRACK REMOVED PER SRM 51-31-01 V.II R.38.  NEW SEAT TRACK FASTENER HOLES PICKED UP PER SRM 51-31-01 V.II R.38.  NEW SEAT TRACK INSTALLED PER SRM 51-31-0 1 R.38 AND DWG AFA7789.  ATTACHED SEAT TRACK PARTS REINSTALLED AS PER SRM 51 -31-01 VOL II REV 38.
